Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 33, NWS Jackson, KY

August 23, 2014Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 23, 2014, 11:23 PM EDT for Wayne County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2014, 11:23 PM EDT (03:23 UTC)
Expired
Aug 24, 2014, 5:30 AM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Wayne County, KY

The radar

The Knoxville radar (KMRX), 148 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WGUS53 KJKL 240323
FFWJKL
KYC231-240930-
/O.NEW.KJKL.FF.W.0033.140824T0323Z-140824T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1123 PM EDT SAT AUG 23 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 530 AM EDT SUNDAY

* AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THE DOPPLER RADAR IS ESTIMATING 2 TO 3 INCHES OF      
  RAINFALL HAS ALREADY FALLEN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BARRIER...BURFIELD...COOPER...GRIFFIN...HIDALGO...MOUNT PISGAH...
  OIL VALLEY...PARMLEYSVILLE...POWERSBURG...ROCKEYBRANCH...
  SLICKFORD...SUNNYBROOK...SUSIE AND ZULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3661 8497 3662 8499 3663 8501 3665 8501
      3665 8500 3666 8501 3679 8501 3683 8489
      3673 8469 3661 8478 3660 8486

$$

JACOBSON
1 follow-up statement
943 
WGUS73 KJKL 240729
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
329 AM EDT SUN AUG 24 2014

KYC231-240744-
/O.CAN.KJKL.FF.W.0033.000000T0000Z-140824T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-
329 AM EDT SUN AUG 24 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN WAYNE
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3661 8497 3662 8499 3663 8501 3665 8501
      3665 8500 3666 8501 3679 8501 3683 8489
      3673 8469 3661 8478 3660 8486

$$

JACOBSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 10:51 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 23, 10:51 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1051 PM EDT SAT AUG 23 2014

.UPDATE...
ISSUED AT 1051 PM EDT SAT AUG 23 2014

SENT OUT ONE LAST UPDATE TO THE FORECAST FOR THIS SHIFT. SHOWERS AND
STORMS OVER THE PAST HOUR OR SO HAVE MADE THEIR WAY INTO PORTIONS OF
PULASKI...WAYNE...AND MCCREARY COUNTIES...SO PRECIPITATION
PROBABILITIES AND QPF AMOUNTS DOWN THERE WERE BEEFED UP THROUGH 4 OR
5Z TONIGHT. WITH ISOLATED STORMS PUSHING SOUTHWARD TOWARD PIKE
COUNTY AND WITH OTHER ISOLATED STUFF HAVING POPPED UP AND DIED IN OUR
BLUEGRASS COUNTIES...DECIDED TO GO AHEAD AND LEAVE IN A SLIGHT CHANCE
OF SHOWERS AND STORMS FOR THE MAJORITY OF THE AREA THROUGH 12Z. THE
EXCEPTION WILL BE WAYNE COUNTY WHERE LIKELY POPS WERE INTRODUCED TO
ACCOUNT FOR THE ENHANCED SHOWER AND STORM ACTIVITY DOWN WHICH APPEARS
IS BEING DRIVEN BY OUTFLOW BOUNDARIES FROM THE STORMS ONGOING IN EAST
CENTRAL KENTUCKY. FOR FORMATION WILL STILL BE OF CONCERN TOO THROUGH
THE OVERNIGHT SO IT WAS AGAIN FEATURED IN THE FORECAST THROUGH 13Z
TOMORROW WITH LOCALLY DENSE FOG POSSIBLE IN OUR VALLEYS.

UPDATE ISSUED AT 733 PM EDT SAT AUG 23 2014

WILL BE SENDING OUT AND UPDATED ZONE FORECAST SHORTLY TO REMOVE THE
PRE FIRST PERIOD PUT IN BY THE DAY SHIFT AND TO DECREASE PRECIPITATION
CHANCES CROSS THE ENTIRE AREA FOR THE REMAINDER OF THE OVERNIGHT
PERIOD INTO EARLY TOMORROW MORNING. THE LATEST NAM12 AND HRRR MODEL
RUNS MATCH UP WELL WITH THE ISOLATED SHOWER AND STORM COVERAGE
CURRENTLY BEING OBSERVED ACROSS EASTERN KENTUCKY. BASED ON THE THE
FACT THAT MOST OF THE LONG LIVED SHOWERS AND STORMS ARE CONFINED TO
CENTRAL KENTUCKY AND WITH THEIR SLOW SOUTHWARD DIRECTION OF
MOVEMENT...AND WITH THE SUN DUE TO SET SOON...IT SIMPLY DOES NOT
APPEAR THAT WE WILL SEE MORE THAN ISOLATED SHOWERS OR STORMS ACROSS
THE MAJORITY OF THE AREA TONIGHT. THERE STILL IS A SMALL CHANCE OF
SCATTERED ACTIVITY WEST OF I75...BUT EVEN THAT IS IN QUESTION AT THIS
POINT. THE FOG FORMATION OVERNIGHT IS ON TRACK...HOWEVER...WITH CLEAR
SKIES...LIGHT WINDS...AND AMPLE SURFACE MOISTURE IN PLACE. WE WILL
STILL LIKELY SEE AREAS OF DENSE FOG LATE TONIGHT INTO EARLY TOMORROW
MORNING...WITH THE MOST FAVORED AREAS BEING OUR VALLEYS. THE NEW
FORECAST WILL REFLECT MUCH LOWER PRECIPITATION CHANCES OVERNIGHT AND
WIDESPREAD FOG.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 350 PM EDT SAT AUG 23 2014

19Z SFC ANALYSIS SHOWS OUR CONTINUING WEATHER CHALLENGE WITH THE LOW
PRESSURE OUT TO THE WEST AND HIGH PRESSURE TO THE SOUTH. A WAVY
NORTHWEST TO SOUTHEAST FRONT EXISTS JUST NORTH OF OUR AREA.
MEANWHILE...ALOFT...A RIDGE IS FOUND THROUGH THE LOWER MIDSECTION OF
THE NATION WITH A DIGGING TROUGH MOVING INTO THE MID ATLANTIC STATES.
THIS PLACES CENTRAL AND EASTERN KENTUCKY IN THE TRACK OF ENERGY
MOVING FROM THE UPPER MIDWEST INTO THE SOUTHERN APPALACHIANS TODAY.
THESE FEATURES HAVE BEEN COMBINING LATELY TO PRODUCE CLUSTERS OF
SHOWERS AND THUNDERSTORMS GENERALLY STARTING IN THE LATE AFTERNOON
AND LASTING INTO THE EVENING. THE HIGH PW AIR IN PLACE OVER THE
AREA...ALONG WITH THE DEWPOINTS PUSHING THE MID 70S...MAKES FOR
PROLIFIC RAIN PRODUCING CELLS. AS HAS BEEN THE CASE REMAINS SO
HEADING INTO LATE AFTERNOON...THOUGH THE AXIS OF CONCERN HAS SHIFTED
SLIGHTLY WEST OWING TO THE WIGGLE OF THE RIDGE IN RESPONSE TO THE
DIGGING TROUGH. CURRENTLY SCATTERED AND ISOLATED SHOWERS/STORMS ARE
DOTTING THE CUMBERLAND VALLEY WITH SIGNS OF LARGER CLUSTERS STARTING
TO TAKE SHAPE TO THE NORTHWEST. THOUGH DELAYED A BIT BY THE LOW
STRATUS DECK FOLLOWING THE DENSE FOG THIS MORNING...TEMPERATURES HAVE
CLIMBED SMARTLY INTO THE MIDDLE AND UPPER 80S THROUGH THE AREA AND
WITH SUCH HIGH DEWPOINTS ARE YIELDING HEAT INDICES IN THE 95 TO 100
DEGREE RANGE. WINDS HAVE BEEN MAINLY LIGHT AND VARIABLE THROUGH THE
AREA.

THE MODELS ARE ALL IN PRETTY GOOD AGREEMENT ALOFT WITH THE WIGGLE
WEST AND THEN BACK EAST OF THE UPPER RIDGE INTO MONDAY MORNING.
SHORTWAVE ENERGY MOVING SOUTH BETWEEN THE UPPER SYSTEMS WILL PASS
THROUGH CENTRAL AND EASTERN KENTUCKY TONIGHT WITH ONLY WEAKER PACKETS
FORESEEN THROUGH THE REST OF THE WEEKEND. GIVEN THE AGREEMENT OF THE
MODELS AND THE SMALLER SCALE NATURE OF CONVECTIVE ACTIVITY OF THIS
REGIME HAVE AGAIN FAVORED THE HRRR AND NAM12 THROUGH THE FIRST 18 TO
36 HOURS AND A MODEL CONSENSUS AFTER THAT INTO MONDAY MORNING.

SENSIBLE WEATHER WILL FEATURE ISOLATED AND SCATTERED CONVECTION
AROUND EAST KENTUCKY THROUGH THE NEXT SEVERAL HOURS WITH AN
DECENT POTENTIAL EVOLUTION OF STORMS INTO A LARGER SYSTEM LATER IN
THE FIRST PART OF THE EVENING SOMEWHERE TO THE NORTHWEST. THE
INGREDIENTS ARE THERE FOR ANOTHER ROUND OF SUCH STORMS AND THE
EXCESSIVE RAINFALL THEY PRODUCE. STILL THE BEST INDICATIONS ARE THAT
THE WORST OF ANY SUCH DEVELOPMENT WILL JUST BRUSH OUR SOUTHWESTERN
COUNTIES WHERE WE ARE NOT QUITE AS SATURATED AS THE EAST. THIS IS
GOOD NEWS...BUT GIVEN THE LOW FFG IN THE EAST JUST ABOUT ANY HEALTHY
STORM THERE WILL PROMPT FLASH FLOODING CONCERNS. WITH THE STILL HIGH
PWS AND INSTABILITY ACROSS THE ENTIRE AREA CANNOT CALL ANY PLACE FREE
OF LOCALIZED FLASH FLOOD CONCERNS. THE ACTIVITY IS EXPECTED TO DIE
DOWN LATER THIS EVENING AND WHEN COMBINED WITH AT LEAST PARTIAL
CLEARING WILL LIKELY BRING ABOUT ANOTHER BLANKET OF FOG BECOMING
DENSE IN AREAS TOWARD DAWN. WILL HIT THIS...IN ADDITION TO THE
STORM/FLOOD CONCERNS...HARD IN THE HWO. ONCE THE FOG BURNS OFF ON
SUNDAY...PARTLY SUNNY SKIES WILL AGAIN BUILD THE HEAT AND INSTABILITY
THROUGH THE AREA WHILE LOWER PWS FOR MUCH OF THE AREA WILL LIMIT TO A
SMALLER EXTENT FLASH FLOOD CONCERNS. EXPECT SOME COOLER AND...MORE
IMPORTANTLY...DRIER AIR TO MAKE IT INTO THE EAST BY EVENING AS A BACK
DOOR COLD FRONT PUSHES WEST THROUGH THE AREA ALLOWING SOME LOWS
CLOSER TO NORMAL FOR THIS TIME OF YEAR IN THE FAR EAST BY DAWN
MONDAY. AGAIN PATCHY FOG WILL BE A CONCERN DEPENDING ON THE RAINS
OF THE PREVIOUS DAY AND CLEARING THAT NIGHT.

STUCK WITH THE CONSSHORT AS A STARTING POINT FOR THE T/TD/WINDS
THROUGH THE FIRST 24 HOURS AND THE SUPERBLEND THEREAFTER. MADE SOME
MINOR ADJUSTMENTS BASED ON TERRAIN FOR LOWS TONIGHT AND SUNDAY
NIGHT. AS FOR POPS...ENDED UP CLOSER TO THE WETTER MET GUIDANCE
TONIGHT AND THEN NEARER THE MAV NUMBERS FOR THE REST OF THE SHORT
TERM PORTION OF THE FORECAST.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 239 PM EDT SAT AUG 23 2014

STRONG RIDGING WILL DOMINATE THE EASTERN CONUS THROUGH NEXT WEEK
WITH SUMMER-LIKE WEATHER CONTINUING. FORTUNATELY...WITH A STRONGER
CAP PRESENT...CONVECTION WILL BE HELD MORE AT BAY. CANNOT RULE OUT A
STRAY AFTERNOON SHOWER OR STORM EACH DAY...BUT SHOULD BE NOTHING
LIKE WE HAVE SEEN LATELY. PLANNING TO GO WITH A DIURNAL TREND WITH
POPS THROUGH THE END OF THE PERIOD WITH POPS PEAKING EACH AFTERNOON
WITH MAXIMUM HEATING/INSTABILITY. A SURFACE TROUGH MAY APPROACH FROM
THE WEST EARLY NEXT WEEKEND...BUT A TROPICAL SYSTEM DEVELOPING OVER
THE ATLANTIC BASIN...MAY HAVE A TENDENCY TO SLOW DOWN THE
ADVANCEMENT OF THIS FEATURE UNTIL SOMETIME LATE IN THE WEEKEND OR
THE FOLLOWING WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 733 PM EDT SAT AUG 23 2014

BASED ON THE LATEST MODEL DATA AND RECENT TRENDS IN RADAR
IMAGERY...IT APPEARS THAT SHOWERS AND STORMS WILL NOT BE MUCH OF AN
ISSUE FOR THE TAF SITES. OVER THE PAST COUPLE OF HOURS WE HAVE SEEN
ISOLATED SHOWERS AND ACROSS EASTERN KENTUCKY AT BEST. WITH THE SUN
SETTING...THE ATMOSPHERE WILL COOL...FURTHER INHIBITING SHOWER AND
STORM FORMATION ACROSS THE AREA. THAT BEING SAID...HAVE INCLUDED A
VCTS IN THE PREVAILING CONDITIONS FOR LOZ AND SME...IN CASE ANY OF
THE STORMS CURRENTLY DRIFTING SOUTHWARD ACROSS EAST CENTRAL KENTUCKY
ARE ABLE TO MAKE THERE WAY INTO OUR SOUTHWESTERN COUNTIES. FOG
FORMATION OVERNIGHT WILL BE THE PRIMARY CONCERN. IT APPEARS THE FIRST
WISPS OF FOG WILL BEGIN TO FORM BETWEEN 5 AND 6Z...WITH THE MOST
WIDESPREAD FOG OCCURRING BETWEEN 9 AND 12Z ON SUNDAY. WITH CONDITIONS
RIPE FOR IT...THE TAF SITES ALL HAVE A GOOD CHANCE OF EXPERIENCING
IFR TO VLIFR CONDITIONS AS DENSE FOG OVERSPREADS THE AREA. THE FOG
WILL BEGIN BURNING OFF AROUND 8 AM AND SHOULD BE COMPLETELY GONE BY
BETWEEN 9 AND 10 AM.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AR
SHORT TERM...GREIF
LONG TERM...KAS
AVIATION...AR
Hazardous weather outlook, Aug 23, 7:44 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
744 PM EDT SAT AUG 23 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-250245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
744 PM EDT SAT AUG 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE.

AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP LATE TONIGHT...PARTICULARLY
IN VALLEY LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH FRIDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JMW/GREIF/AR

In the hours before

Special weather statement, Aug 23, 11:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1102 PM EDT SAT AUG 23 2014

KYZ083-084-240330-
MCCREARY-WAYNE-
1102 PM EDT SAT AUG 23 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1130 PM EDT SATURDAY EVENING...

   SOUTHWESTERN MCCREARY AND
   SOUTHERN WAYNE.

AT 1101 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNT
PISGAH...OR 12 MILES SOUTH OF MONTICELLO...MOVING SOUTH AT 5 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...RURAL SOUTH
CENTRAL WAYNE COUNTY AROUND 1110 PM EDT.
RURAL SOUTH CENTRAL WAYNE COUNTY THROUGH 1130 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND
FREQUENT LIGHTNING.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3660 8487 3660 8492 3661 8493 3675 8493
      3676 8470 3660 8467 3660 8479
TIME...MOT...LOC 0301Z 357DEG 4KT 3666 8481

PELTON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 10:51 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne6 hr
Aug 23, 11:02 PM EDTSpecial Weather StatementJKLWayne28 min
Aug 24, 1:50 AM EDTAreal Flood AdvisoryJKLMcCreary, Wayne3 hr

Nearby

Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.